American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kunyu Guo, Youqing Ji and Sen Zhu. A $C^*$-algebra approach to complex symmetric operators. Trans. Amer. Math. Soc. 367 (2015) 6903-6942.
Abstract, references, and article information   
View Article: PDF

[2] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[3] Rongwei Yang. BCL index and Fredholm tuples. Proc. Amer. Math. Soc. 127 (1999) 2385-2393. MR 1605949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Samuel S. Holland. Projections algebraically generate the bounded operators on real or quaternionic Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3361-3362. MR 1273495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Arveson. Continuous analogues of Fock space. Memoirs of the AMS 80 (1989) MR 987590.
Book volume table of contents

[6] Norberto Salinas. Extensions of $C^*$-algebras and essentially $n$-normal operators. Bull. Amer. Math. Soc. 82 (1976) 143-146. MR 0633372.
Abstract, references, and article information   
View Article: PDF

[7] John W. Bunce and James A. Deddens. $C\sp*$-algebras with Hausdorff spectrum . Trans. Amer. Math. Soc. 212 (1975) 199-217. MR 0405116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donal P. O’Donovan. Weighted shifts and covariance algebras . Trans. Amer. Math. Soc. 208 (1975) 1-25. MR 0385632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carl Pearcy and Norberto Salinas. Finite-dimensional representations of separable $C^*$-algebras. Bull. Amer. Math. Soc. 80 (1974) 970-972. MR 0377527.
Abstract, references, and article information   
View Article: PDF

[10] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia